Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 1 > May 2007

 

 

Generating BCOPs¤ to Compute Natural Frequencies of an Elliptical Plate With Half of the Boundary Simply Supported and the Rest Free, Volume 1, No. 2 (May 2007), PP:113-127

Download

Authors:
Saleh M. Hassan - Department of Mathematics, College of Science, King Saud University, Riyadh, Saudi Arabia

 

Properties for Security Measures of Software Products, Volume 1, No. 2 (May 2007), PP:129-156

Download

Authors:
Yanguo Michael Liu - University of Victoria, P.O.Box 3055 STN CSC, Victoria, B.C., V8W, 3P6, Canada
Issa Traore - University of Victoria, P.O.Box 3055 STN CSC, Victoria, B.C., V8W, Canda

 

Common Fixed Point Theorems for m-weak** Commuting Mappings in 2-metric Spaces, Volume 1, No. 2 (May 2007), PP:157-171

Download

Authors:
A. El-Sayed Ahmed - Mathematics Department, Faculty of Science, Sohag University, 82524 Sohag, Egypt

 

On a Problem of Large-Amplitude Oscillation of a Non-linear Conservative System with Inertia and Static Non-linearity, Volume 1, No. 2 (May 2007), PP:173-183

Download

Authors:
G. M. Abd El-Latif - Mathematics Departement, Faculty of Science, Sohag, Egypt

 

Common Fixed Point Theorems of Single and Set-Valued Mappings on 2-Metric Spaces, Volume 1, No. 2 (May 2007), PP:185-194

Download

Authors:
M. E. Abd El-Monsef - Department of Mathematics, Faculty of Science, Tanta University, Egypt
H. M. Abu-Donia - Department of Mathematics, Faculty of Science, Zagazig University, Egypt
Kh. Abd-Rabou - Department of Mathematics, Faculty of Science, Tanta University, Egypt

 

A Partial Correctness Proof for Programs with Decided Specifications, Volume 1, No. 2 (May 2007), PP:195-202

Download

Authors:
A. A. Darwish - Mathematics Department, Faculty of Science, Helwan University, Cairo, Egypt

 

Fuzzy Inventory Model without Shortages Using Signed Distance Method, Volume 1, No. 2 (May 2007), PP:203-209

Download

Authors:
J. K. Syed - Department of Statistics, B. A. M. University, Aurangabad, India
L. A. Aziz - Department of Mathematics, College of Science, University of Bahrain, Bahrain

 

Eigenparameter Dependent Inverse Sturm-Liouville Problems, Volume 1, No. 2 (May 2007), PP:211-225

Download

Authors:
T. A. Nofal - Mathematics Department, Faculty of Sciences, Taif University, Kingdom of Saudi Arabia

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved